# SDR AU980570

- Difficulty date: April 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bnorm BN2A26
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Angle
- Part number: NB201819
- Condition: Broken
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT WING ATTACHMENT ANGLE BROKEN THROUGH THE UPPER BOLT HOLE.  ALL ATTACHMENT BOLTS FRETTING.  FRETTING ALSO FOUND ON THE ANGLE TO SPAR INTERFACE.  THE VERTICAL BOLT/NUT ASSEMBLIES CONTAINED DRIED CHROMATE JOINING PASTE.
